# SDR HEEA0010431

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Leaks
- Location: Encoder Baro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS EXCESSIVE CASE LEAKAGE.  INDICATES HIGH OUT OF TOLERANCE.
